Communications in Mathematical Sciences
Volume 6 (2008)
Global solutions to the Einstein equations with cosmological constant on the Friedman-Robertson-Walker space times with plane, hyperbolic, and spherical symmetries
Pages: 595 – 610
Global existence of solutions is proved, in the case of a positive cosmological constant and positive initial velocity of the cosmological expansion factor on the three types of Friedman- Robertson-Walker space-time, and asymptotic behavior is investigated.
Global existence; differential system; constraints; asymptotic behavior
2010 Mathematics Subject Classification